# SDR 97UAL900237

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Engine: Pwa PW4056
- System (JASC): 2420 · AC Generation System
- Part: Cable Splice
- Part number: 2771611
- Condition: Damaged
- Location: Bs 1500
- Part time: 30,722 hours
- Component: Amp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3/8/97 MECHANIC DISCOVERED HEAT DAMAGED NR 1 APU GENERATOR FEEDER CABLE SPLICES.  SPLICES INSTALLED AT FACTORY.  DURING C-CHECK, SPLICES COMMON TO APU GENERATOR NR 2 WERE FOUND TO HAVE SIMILAR DAMAGE.  DAMAGE WAS IDENTIFIED BY SPLIT INSULATION AND MELTED SPACERS.  ALL SPLICES (6 TOTAL) WERE REPLACED AND REPLACED INSULATION AT OAK.  OPERATION CHECKS NORMAL.
